Journal of the European Mathematical Society
Full-Text PDF (447 KB) | Metadata | Table of Contents | JEMS summary
Exceptional collections on isotropic GrassmanniansAlexander Kuznetsov and Alexander Polishchuk (1) Steklov Mathematical Institute, Moscow, Russian Federation
(2) University of Oregon, Eugene, United States
We introduce a new construction of exceptional objects in the derived category of coherent sheaves on a compact homogeneous space of a semisimple algebraic group and show that it produces exceptional collections of the length equal to the rank of the Grothendieck group on homogeneous spaces of all classical groups.
Keywords: Exceptional collection, derived category of sheaves, isotropic Grassmannian
Kuznetsov Alexander, Polishchuk Alexander: Exceptional collections on isotropic Grassmannians. J. Eur. Math. Soc. 18 (2016), 507-574. doi: 10.4171/JEMS/596